# SDR R61A201511280933

- Difficulty date: November 28, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT SEAT TRACK AT FRAME 19 IS CORRODED.  REMOVED DAMAGE AND INSTALLED FILLER AND DOUBLER IAW SRM 53-10-10, REPAIR 1.
